# SDR AALA20000085

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YUL - FLT 80 - 3 HOURS INTO FLT STRONG ELECTRICAL BURNING ODOR IN CABIN ALONG WITH LEFT RECIRC FAN INOP MESSAGE ILLUMINATED ON EICAS.  DIVERTED AND LANDED YUL WITHOUT INCIDENT.  REPLACED LEFT RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
